Inflated deterministic chaos and Smale's horseshoe

Colombo, G and Fecskán, Mihály and Garay, Barnabás (2012) Inflated deterministic chaos and Smale's horseshoe. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 18 (3). pp. 471-488. ISSN 1023-6198 10.1080/10236198.2010.510139

Full text not available from this repository.
Item Type: ISI Article
Uncontrolled Keywords: Smale horseshoe, transversal homoclinic, inflated dynamics
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:29
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/7325

Update Item Update Item